# SDR HALA2018012300007

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 57,994 hours, 10,731 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - C HYD PRIM 1 EICAS AND PRESS LIGHT ILLUMINATED. OPERATIONAL CHECK OF CENTER HYD (ELECTRIC) PUMPS PER AMM 29-11-00. OPS CHK OK. PERFORMED PILOT ENGINE RUN OF 1 & 2 ENG. CYCLED ALL (4) ELEC PUMPS OFF THEN ON. COULD NOT RECREATE. OK FOR SVC
